MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT, ROTATING HINGE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT, ROTATING HINGE
Model Number 16-2840/02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Breakage of the connection component [customer].

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENT, ROTATING HINGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key25606416
Report Number3004371426-2026-00052
Device Sequence Number9802419
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown